MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address varus/valgus instability, pain and loosening of the tibial component at the cement to implant interface.Unknown cement was used.Nothing further information.No surgical delay.Doi: unknown; dor: (b)(6) 2020; left knee.
 
Event or Problem Description
A.Please verify if the reported femoral component is an attune or sigma product.In the der, the reported products are attune ps femur, 2.5 attune rp and attune rp ps 17.5 poly.While upon entering the reported lot numbers in the ecm, these products were captured: mbt cem keel tib tray sz2.5 (129433125/2167789) and pfc sigmarp stb tb in 3 17.5 (962134/3063228).B.Event description states, "patient has been revised 3 times prior" and in the additional information received, it was stated that "unaware of prior complaint or der reports".Please clarify if the previous revisions involves depuy products? if yes, please provide reason for revision and product details of the explanted devices.Answer: not sure if prior surgeries were depuy products or not.Patient was sent this facility from out of the area, from what i was told.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5.

Brand Name
PFC SIGMARP STB TB IN 3 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11081375
Report Number1818910-2020-27464
Device Sequence Number3260712
Product Code NJL
UDI-Device Identifier10603295241270
UDI-Public10603295241270
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2134
Device Catalogue Number962134
Device Lot Number3063228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5.; UNK ATTUNE FEMORAL.; MBT CEM KEEL TIB TRAY SZ2.5; UNK ATTUNE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight85